| Model Number |
BF-1T60 |
| Medical Device Problem Code |
Melted (1385)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/24/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was observed that during the device evaluation, the bronchofiberscope exhibited the distal end cap having burn marks evident.There were no reports of patient involvement.
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
Corrected e1/e2/e3 and g2 with information that was inadvertently missed during the initial medwatch.This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, it is likely that a high-energy endo therapy accessory (laser, high frequency, etc.) was used without ensuring a sufficient distance from distal end.However, a definitive root cause could not be determined.User may detect the suggested event by handling the device in accordance with the following instructions for use (ifu)."inspection of the endoscope".User may reduce/prevent occurrence of the suggested event by handling the device in accordance with ifu below."using endotherapy accessories".Olympus will continue to monitor field performance for this device.